# SDR N6WA2013062701

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 21,654 hours, 14,893 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Missing
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A CALL LIGHT COVERS AFT CEILING EXIT SIGN, RED AND WHITE COVERS MISSING.
